Issue
Volume 20, Number 5

Articles in the Issue:

Regular Articles:
Peter Gddotortz
Backward Error Analysis Of Symplectic Integrators For Linear Separable Hamiltonian Systems
J. Comp. Math., 20 (2002), pp. 449-460. Abstract
pdf
Full Article

Yi Fa Tang
Expansion Of Step-Transition Operator Of Multi-Step Method And Its Applications (II)
J. Comp. Math., 20 (2002), pp. 461-478. Abstract
pdf
Full Article

Jian Wei Hu and Cai Hua Wang
Rate Of Convergence Of Schwarz Alternating Method For Time-Dependent Convection-Diffusion Problem
J. Comp. Math., 20 (2002), pp. 479-490. Abstract
pdf
Full Article

Tie Zhang, Yan Ping Li and Robert J. Tait
On The Finite Volume Element Version Of Ritz-Volterra Projection And Applications To Related Equations
J. Comp. Math., 20 (2002), pp. 491-504. Abstract
pdf
Full Article

Li Qun Cao, De Chao Zhu and Jian Lan Luo
Multiscale Asymptotic Expansion For A Class Of Hyperbolic-Parabolic Type Equation With Highly Oscillatory Coefficients
J. Comp. Math., 20 (2002), pp. 505-518. Abstract
pdf
Full Article

Gui Zhi Chen and Zhong Xiao Jia
A Reverse Order Implicit Q-Theorem And The Arnoldi Process
J. Comp. Math., 20 (2002), pp. 519-524. Abstract
pdf
Full Article

Si Qing Gan and Geng Sun
Order Results Of General Linear Methods For Multiply Stiff Singular Perturbation Problems
J. Comp. Math., 20 (2002), pp. 525-532. Abstract
pdf
Full Article

Chang Feng Ma, Guo Ping Liang and Shao Peng Liu
A New Smoothing Approximation Method For Solving Box Constrained Variational Inequalities
J. Comp. Math., 20 (2002), pp. 533-542. Abstract
pdf
Full Article

Hui Feng and Long Jun Shen
Long Time Asymptotic Behavior Of Solutions Of Explicit Difference Scheme For Semilinear Parabolic Equations
J. Comp. Math., 20 (2002), pp. 543-550. Abstract
pdf
Full Article

Ji Ming Wu and Long Jun Shen
Spectral Analysis Of The First-Order Hermite Cubic Spline Collocation Differentiation Matrices
J. Comp. Math., 20 (2002), pp. 551-560. Abstract
pdf
Full Article